$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Codral PE夜用感冒药,24片

  Product ID: 54254

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral PE夜用感冒药,24片

Codral PE夜用感冒药,24片

产品号:54254
$14.99 中文官网 618独享折扣
$17.00
$14.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

一般信息

Codral Nightime Cold & Flu tablets assists night time rest by relieving the symptoms of cold and flu. Relief from headaches and fever, body aches and pains, blocked or runny nose and sneezing or watery eyes.

警告

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children.
If symptoms persist, see your doctor.
Do not use if perforated section is broken or missing or if tablet foil is broken

成分

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

使用方法

How many: 2 tablets.
How often: Every 4-6 hours at nighttime as necessary.
Maximum: 8 tablets in 24 hours.
When to stop: Adults stop after a few days. Children after 48 hours except on medical advice.
Do not use:
- for children under 12 years
- if you have taken paracetamol
- if you have taken antihistamines

USAGE ADVICE

Who can use this Codral:
- Adults
- Children 12 years and over
Use this product for relief from cold & flu symptoms, including:
- headaches and fever
- body aches and pains
- blocked/runny noses
- sneezing/watery eyes
Ask your doctor before use:
- if you have high blood pressure
- if you are taking anti-depressants
- if you have heart problems
- if you are pregnant
- if you are taking any other medicines to treat cough and cold
Rated 5 out of 5 by from How To Sleep With A Cold Codral Night helps settle the symptoms of a bad cold well enough to allow for a good night's sleep
Date published: 2023-08-30
Rated 5 out of 5 by from When you have a cold and need to rest, it is good. It works well for me.
Date published: 2023-08-12
Rated 5 out of 5 by from Chemist Purchase Very pleased with purchase. They are good tablets.
Date published: 2023-06-06
Rated 5 out of 5 by from Dont waste on day & night Buy only Codral Night
Date published: 2022-09-18
  • y_2024, m_4, d_12, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_15, tr_12
  • loc_en_AU, sid_54254, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT